RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2013, Volume 5, Issue 1, Pages 36–55 (Mi ufa185)  

On analytic properties of Weyl function of Sturm–Liouville operator with a decaying complex potential

Kh. K. Ishkin

Bashkir State University, Faculty of Mathematics and Information Technologies

Abstract: We study the spectral properties of the operator $L_\beta$ associated with the quadratic form $\mathcal{L}_\beta=\int\limits_{0}^{\infty}(|y'|^2-\beta x^{-\gamma}|y|^2)dx$ with the domain ${Q_0=\{y\in W_2^1(0,+\infty): y(0)=0\}}$, $0<\gamma<2$, $\beta\in \mathbf{C}$, as well as of the perturbed operator $M_\beta=L_\beta+W$. Under the assumption $(1+x^{\gamma/2})W\in L^1(0,+\infty)$ we prove the existence of finite quantum defect of the discrete spectrum that was established earlier by L. A. Sakhnovich as $\beta>0$, $\gamma=1$ and for real $W$ satisfying a more strict decaying condition at infinity. The main result of the paper is the proof of necessity (with some reservations) of the sufficient conditions for $W(x)$ obtained earlier by Kh. Kh. Murtazin under which the Weyl function of the operator $M_\beta$ possesses an analytic continuation on some angle from non-physical sheet.

Keywords: spectral instability, localization of spectrum, quantum defect, Weyl function, Darboux transformation.

Full text: PDF file (557 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2013, 5:1, 36–55 (PDF, 483 kB); https://doi.org/10.13108/2013-5-1-36

Bibliographic databases:

UDC: 517.9
Received: 15.01.2013

Citation: Kh. K. Ishkin, “On analytic properties of Weyl function of Sturm–Liouville operator with a decaying complex potential”, Ufimsk. Mat. Zh., 5:1 (2013), 36–55; Ufa Math. J., 5:1 (2013), 36–55

Citation in format AMSBIB
\Bibitem{Ish13}
\by Kh.~K.~Ishkin
\paper On analytic properties of Weyl function of Sturm--Liouville operator with a decaying complex potential
\jour Ufimsk. Mat. Zh.
\yr 2013
\vol 5
\issue 1
\pages 36--55
\mathnet{http://mi.mathnet.ru/ufa185}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3429949}
\elib{http://elibrary.ru/item.asp?id=18929625}
\transl
\jour Ufa Math. J.
\yr 2013
\vol 5
\issue 1
\pages 36--55
\crossref{https://doi.org/10.13108/2013-5-1-36}


Linking options:
  • http://mi.mathnet.ru/eng/ufa185
  • http://mi.mathnet.ru/eng/ufa/v5/i1/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ”фимский математический журнал
    Number of views:
    This page:372
    Full text:105
    References:46
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019